A

  • Afshar Jahanshahi, S. WOVEN FRAMES IN TENSOR PRODUCT OF HILBERT SPACES [Volume 8, Issue 1, 2020, Pages 129-140]

  • Ahmadi, A. WOVEN FRAMES IN TENSOR PRODUCT OF HILBERT SPACES [Volume 8, Issue 1, 2020, Pages 129-140]

  • Ahmadi Zand, M. R. ω-NARROWNESS AND RESOLVABILITY OF TOPOLOGICAL GENERALIZED GROUPS [Volume 8, Issue 1, 2020, Pages 17-26]

  • Anbarloei, M. A GENERALIZATION OF PRIME HYPERIDEALS [Volume 8, Issue 1, 2020, Pages 113-127]

B

  • Bahmanpour, K. ANNIHILATOR OF LOCAL COHOMOLOGY MODULES UNDER THE RING EXTENSION R⊂R[X] [Volume 8, Issue 1, 2020, Pages 95-102]

  • Bayati Eshkaftaki, A. ADMITTING CENTER MAPS ON MULTIPLICATIVE METRIC SPACE [Volume 8, Issue 1, 2020, Pages 39-51]

  • Bibak, M. A NEW CHARACTERIZATION OF SIMPLE GROUP G 2 (q) WHERE q ⩽ 11 [Volume 8, Issue 1, 2020, Pages 103-111]

  • Bijari, H. PRIMARY ZARISKI TOPOLOGY ON THE PRIMARY SPECTRUM OF A MODULE [Volume 8, Issue 1, 2020, Pages 53-68]

E

  • Eftekhari, N. ADMITTING CENTER MAPS ON MULTIPLICATIVE METRIC SPACE [Volume 8, Issue 1, 2020, Pages 39-51]

  • Erfanian, A. THE (△,□)-EDGE GRAPH G△,□ OF A GRAPH G [Volume 8, Issue 1, 2020, Pages 83-93]

  • Esmaeilzadeh, E. A NEW CHARACTERIZATION OF SIMPLE GROUP G 2 (q) WHERE q ⩽ 11 [Volume 8, Issue 1, 2020, Pages 103-111]

F

  • Farshadifar, F. CLASSICAL 2-ABSORBING SECONDARY SUBMODULES [Volume 8, Issue 1, 2020, Pages 7-15]

  • Fazaeli Moghim, H. PRIMARY ZARISKI TOPOLOGY ON THE PRIMARY SPECTRUM OF A MODULE [Volume 8, Issue 1, 2020, Pages 53-68]

G

  • Ghaffari, A. $ arphi$-CONNES MODULE AMENABILITY OF DUAL BANACH ALGEBRAS [Volume 8, Issue 1, 2020, Pages 69-82]

J

  • Javadi Syahkale, S. $ arphi$-CONNES MODULE AMENABILITY OF DUAL BANACH ALGEBRAS [Volume 8, Issue 1, 2020, Pages 69-82]

K

  • Khashyarmanesh, K. PRIMARY ZARISKI TOPOLOGY ON THE PRIMARY SPECTRUM OF A MODULE [Volume 8, Issue 1, 2020, Pages 53-68]

  • Khosravi, R. A NEW CHARACTERIZATION OF ABSOLUTELY PO-PURE AND ABSOLUTELY PURE S-POSETS [Volume 8, Issue 1, 2020, Pages 27-37]

L

M

  • Mirzavaziri, M. THE (△,□)-EDGE GRAPH G△,□ OF A GRAPH G [Volume 8, Issue 1, 2020, Pages 83-93]

N

R

  • Rezaeezadeh, Gh.R. A NEW CHARACTERIZATION OF SIMPLE GROUP G 2 (q) WHERE q ⩽ 11 [Volume 8, Issue 1, 2020, Pages 103-111]

  • Rostami, S. ω-NARROWNESS AND RESOLVABILITY OF TOPOLOGICAL GENERALIZED GROUPS [Volume 8, Issue 1, 2020, Pages 17-26]

  • Roueentan, M. A NEW CHARACTERIZATION OF ABSOLUTELY PO-PURE AND ABSOLUTELY PURE S-POSETS [Volume 8, Issue 1, 2020, Pages 27-37]

S

  • Seidali Samani, M. ANNIHILATOR OF LOCAL COHOMOLOGY MODULES UNDER THE RING EXTENSION R⊂R[X] [Volume 8, Issue 1, 2020, Pages 95-102]

T

  • Tamimi, E. $ arphi$-CONNES MODULE AMENABILITY OF DUAL BANACH ALGEBRAS [Volume 8, Issue 1, 2020, Pages 69-82]

  • Tolooei, Y. MULTIPLICATION MODULES THAT ARE FINITELY GENERATED [Volume 8, Issue 1, 2020, Pages 1-5]